# SDR REXA2016111402308

- Difficulty date: November 14, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: SH670314077
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE HAS CORROSION ON THE BOTTOM FWD EDGE OF THE PANEL.  REPLACED SERVICE DOOR STEP PLATE IAW SRM 51-40-11-00-001-A01 AND 51-42-06-001-001-A01.
